Three-dimensional hyperbolic geometry as ...-adic Arakelov geometry.
Inventiones mathematicae, Tome 104 (1991) no. 1, pp. 223-244
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Arakelov geometry, Schottky uniformization, Green's functions, geodesics, -adic completion
@article{IM_1991__104_1_143881,
author = {Yu I. Manin},
title = {Three-dimensional hyperbolic geometry as ...-adic {Arakelov} geometry.},
journal = {Inventiones mathematicae},
pages = {223--244},
year = {1991},
volume = {104},
number = {1},
zbl = {0754.14014},
url = {http://geodesic.mathdoc.fr/item/IM_1991__104_1_143881/}
}
Yu I. Manin. Three-dimensional hyperbolic geometry as ...-adic Arakelov geometry.. Inventiones mathematicae, Tome 104 (1991) no. 1, pp. 223-244. http://geodesic.mathdoc.fr/item/IM_1991__104_1_143881/